# SDR UPS98828223

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK AT STA 950 TO 1010 RBL 44 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW DC8-5320-8309-C.
